# SDR ASAA2015042511514

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 17,158 hours, 4,994 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP. ANNUNCIATOR LIGHT CAME ON DURING RECALL. FOLLOWED QRH PROCEDURE. ACFT GROUNDED. ACCOMPLISHED ZONE TEMP CONTROL BITE AMM 21-61-00.  OPS CHECK NORMAL GROUND VERIFICATION SUCCESSFUL NO HISTORY 30 DAYS.
